RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 5, Pages 691–704 (Mi mz781)  

This article is cited in 5 scientific papers (total in 5 papers)

Universal Margin Factors and Selection Criteria in Variable Environment

V. G. Il'ichev

Scientific Reseach Institute of Mechanics and Applied Mathematics, Rostov State University

Abstract: For nonautonomous dynamical systems, the principle of inheriting local properties by global Poincaré maps is developed. Using this method, a selection criterion for systems of “close” competitors is found: to gain competitive advantage, it suffices to outproduce other populations with a margin. The margin factor in question remains uniformly bounded as the number of competitors in the community grows.

DOI: https://doi.org/10.4213/mzm781

Full text: PDF file (1636 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:5, 628–639

Bibliographic databases:

UDC: 519
Received: 12.12.1997
Revised: 01.03.1999

Citation: V. G. Il'ichev, “Universal Margin Factors and Selection Criteria in Variable Environment”, Mat. Zametki, 70:5 (2001), 691–704; Math. Notes, 70:5 (2001), 628–639

Citation in format AMSBIB
\Bibitem{Ili01}
\by V.~G.~Il'ichev
\paper Universal Margin Factors and Selection Criteria in Variable Environment
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 5
\pages 691--704
\mathnet{http://mi.mathnet.ru/mz781}
\crossref{https://doi.org/10.4213/mzm781}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882343}
\zmath{https://zbmath.org/?q=an:1015.92041}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 5
\pages 628--639
\crossref{https://doi.org/10.1023/A:1012974826237}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173100200005}


Linking options:
  • http://mi.mathnet.ru/eng/mz781
  • https://doi.org/10.4213/mzm781
  • http://mi.mathnet.ru/eng/mz/v70/i5/p691

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Il'ichev, “Local and global properties of nonautonomous dynamical systems and their application to competition models”, Siberian Math. J., 44:3 (2003), 490–499  mathnet  crossref  mathscinet  zmath  isi
    2. Il'ichev, VG, “Analysis of competition models in periodic medium”, Ecological Modelling, 216:2 (2008), 188  crossref  isi  scopus  scopus
    3. V. G. Ilichev, “Inheritance Principle in Dynamical Systems”, Math. Notes, 90:6 (2011), 838–849  mathnet  crossref  crossref  mathscinet  isi
    4. Il'ichev V.G., “Inheritance Principle in Dynamical Systems and an Application in Ecological Models”, Differ. Equ., 47:9 (2011), 1259–1270  crossref  mathscinet  zmath  isi  elib  scopus
    5. V. G. Il'ichev, “About universal constants of the stock in models of competition”, Math. Models Comput. Simul., 8:1 (2016), 73–83  mathnet  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:298
    Full text:81
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020